I have noticed that every time i consume a form of carbonated drink, i.e. cola....my body cannot cope with it very well. Even if its a small sip! I was wondering if anyone knows if there may be a substance within the carbonated drinks which may cause excessive bloating, vomiting, headaches, gastrointestinal discomfort, and general aching to the body??
I have done some research and i believe Quinine dihydrochloride, Quinine sulfate is an additive to carbonated drinks which may case such problems as an allergic reaction.
I went to the pharmacist and essentially by drinking carbonated drinks poisons my body, like food poisoning would!
Thanks for writing to the forum!
Well, there are many things you in cola that you could be allergic to. Coloring agents, preservatives, and phosphoric acid can all cause allergic reactions or intolerance. You could also have some kind of carbohydrate intolerance to the sweeteners used in cola drinks. About quinine being present in colas, I am not sure. But yes, quinine if present can cause allergic reactions.You should consult an allergy specialist and get yourself tested for allergies to ingredients of colas so that you can avoid them in other food stuffs too.
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
At first I thought I was just allergic to the caramel coloring in cola drinks. I gave them up two years ago. But recently, and especially in the last week I've discovered I'm just allergic to soft drinks. Disappointed, but have to deal with it!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.